Jean-Christophe Novelli
Jean-Christophe Novelli
Professor of Computer Science, Paris-Est University
Bestätigte E-Mail-Adresse bei univ-mlv.fr
Titel
Zitiert von
Zitiert von
Jahr
The algebra of binary search trees
F Hivert, JC Novelli, JY Thibon
Theoretical Computer Science 339 (1), 129-165, 2005
1752005
Supercharacters, symmetric functions in noncommuting variables, and related Hopf algebras
M Aguiar, C André, C Benedetti, N Bergeron, Z Chen, P Diaconis, ...
Advances in Mathematics 229 (4), 2310-2337, 2012
992012
A direct bijective proof of the hook-length formula
JC Novelli, I Pak, AV Stoyanovskii
Discrete Mathematics & Theoretical Computer Science 1 (1), 2006
962006
Polynomial realizations of some trialgebras
JC Novelli, JY Thibon
arXiv preprint math/0605061, 2006
772006
Hopf algebras and dendriform structures arising from parking functions
JC Novelli, JY Thibon
arXiv preprint math/0511200, 2005
772005
Commutative combinatorial Hopf algebras
F Hivert, JC Novelli, JY Thibon
Journal of Algebraic Combinatorics 28 (1), 65-95, 2008
67*2008
The chinese monoid
J Cassaigne, M Espie, D Krob, JC Novelli, F Hivert
International Journal of Algebra and Computation 11 (3), 301-334, 2001
582001
On the hypoplactic monoid
JC Novelli
Discrete Mathematics 217 (1-3), 315-336, 2000
522000
Noncommutative symmetric functions VII: free quasi-symmetric functions revisited
GHE Duchamp, F Hivert, JC Novelli, JY Thibon
Annals of combinatorics 15 (4), 655-673, 2011
492011
Natural endomorphisms of quasi-shuffle Hopf algebras
JC Novelli, F Patras, JY Thibon
Bulletin de la société mathématique de France 141 (1), 107-130, 2013
382013
Free quasi-symmetric functions and descent algebras for wreath products, and noncommutative multi-symmetric functions
JC Novelli, JY Thibon
Discrete Mathematics 310 (24), 3584-3606, 2010
382010
Approximating minimum cocolorings
FV Fomin, D Kratsch, JC Novelli
Information Processing Letters 84 (5), 285-290, 2002
342002
Noncommutative symmetric functions and Lagrange inversion
JC Novelli, JY Thibon
Advances in Applied Mathematics 40 (1), 8-35, 2008
322008
An operational calculus for the Mould operad
F Chapoton, F Hivert, JC Novelli, JY Thibon
International Mathematics Research Notices 2008 (9), rnn018-rnn018, 2008
322008
A Hopf algebra of parking functions
JC Novelli, JY Thibon
arXiv preprint math/0312126, 2003
322003
Pseudo-permutations I: First combinatorial and lattice properties
D Krob, M Latapy, JC Novelli, HD Phan, S Schwer
312000
Trees, functional equations, and combinatorial Hopf algebras
F Hivert, JC Novelli, JY Thibon
European Journal of Combinatorics 29 (7), 1682-1695, 2008
292008
Construction de trigebres dendriformes
JC Novelli, JY Thibon
Comptes Rendus Mathematique 342 (6), 365-369, 2006
292006
Un analogue du monoıde plaxique pour les arbres binaires de recherche
F Hivert, JC Novelli, JY Thibon
Comptes Rendus Mathematique 335 (7), 577-580, 2002
292002
Hopf algebras of m-permutations,(m+ 1)-ary trees, and m-parking functions
JC Novelli, JY Thibon
Advances in Applied Mathematics 117, 102019, 2020
282020
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20